Sponsored Links
  • VitalGo Systems 1300x380
  • HESC Sponsors Ad 1300x380 Abiomed Biomed Simulation
  • HESC Sponsors Ad 1300x380 Abbot Indiana Donor Network
  • Grifols 1300x380
  • HESC Sponsors Ad 1300x380 CLR Essential Pharma
  • Abbott 1300x380
  • ODI Orthodynamics Company 1300x380
  • Medtronic 1300x380
  • EigenFlow 2 Advanced 1300x380

Anticoagulation with Argatroban in a Patient with Heparin-Induced Thrombocytopenia

Heparin-induced thrombocytopenia is a risky immune-mediated condition that causes extensive thrombosis in people exposed to unfractionated heparin after undergoing heart surgery. The level of reduction of platelet count is a crucial risk element in the increase of thrombosis. Hemorrhage is not prevalent in such patients, and any noticeable thrombocytopenia is caused by eliminating antibody-coated platelets….

Login in to view this article:

You need to be logged in to view the rest of this article. Don't have an account? Register for one below.

Subscribe
Notify of

0 Comments
Inline Feedbacks
View all comments
Sponsored Links
  • Beating Heart Newsletter Ad
  • EigenFlow 2 Advanced 800x800
  • HBP Place Ad Here

Stay Informed! Sign up for our newsletter.

Stay informed with new article notifications and updates. Your email is used for article notification and update purposes only and will never be used for spam.

0
Would love your thoughts, please comment.x
()
x